# SDR REXA2017120701229

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,283 hours, 20,846 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE OXYGEN MASK TAB BROKEN
SWAPPED CA SIDE OXY MASK BOX WITH OBSERVERS MASK BOT PER AMM 35-11-15. DEFFERED OBSERVERS SEAT AND MASK PER MEL 35-10-1 MOC NOTIFIED #98765  PLACARD INSTALED & MEI 25-12-A1/// REMOVED AND REPLACED OBSERVER O2  MASK IAW CRJ200 AMM 35-11-12. OPS & LEAK CHECK GOOD. MM02 UPDATED.    PLACARD REMOVED. MOC #53430 NOTIFIED. THIS CLEARS THE OBSERVER SEAT MEL 25-12-1A.
